MathSciNet Relay Station
MathSciNet bibliographic data
MR670930 (84f:53046) 53C35 (53C20 57R99)
Savage, Richard P., Jr. The space of positive definite matrices and Gromov's invariant. Trans. Amer. Math. Soc. 274 (1982), no. 1, 239–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement